Facebook Twitter Instagram YouTube

Asymptotic eigensolutions of fourth and sixth rank octahedral tensor operators

TitleAsymptotic eigensolutions of fourth and sixth rank octahedral tensor operators
Publication TypeJournal Article
Year of Publication1979
AuthorsHarter, WG, Patterson, CW
JournalJournal of Mathematical Physics
Volume20
Issue7
Pagination1453
Date PublishedJan-01-1979
ISSN00222488
URLhttp://link.aip.org/link/JMAPAQ/v20/i7/p1453/s1&Agg=doi
DOI10.1063/1.524199
Short TitleJ. Math. Phys.

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.